Okay. I was spawning CloudScript stuff. I spawn that melon thing that goes above your head when you use it, and gives you 500 health. Then, my whole screen turns white. HP still shows. This happens in other servers too. But they don’t get the screen when they get big health. In singleplayer, I set my HP from my admin mod to 200, and my screen still turns white. There was another problem about a few months ago. My dynamite exploded wrong. It gave me a lua error when it explodes, and its a different kind of explosion. It looks different than its normal explosion. I removed a part of an addon. I forgot what it was called. The problem is probably coming from that particular addon. Can anyone help me? PLEASE help me fix this.
Simply remove the entire addon, or restore the part of the addon you removed
Or even better, give a list of the addons you have?
You have a large amount of addons
I haven’t used any of these, but if there are any that are supposed to be realistic, or something of the sort, it could be that you accidentally deleted a function that makes this stop in the addon you deleted parts of. I can’t really help you because, as I said, I haven’t used these addons. The only thing that seems like it would cause a problem with conflicting is SBEP as I have seen a large amount of addons that conflict with SBEP. Did you try renaming your addons folder and checking if it’s in the /lua folder?
The effects (screen turns white, Motion Blur) are the same as the Telchak Healing Device from the Carter Addon Pack produces when your health goes over ~130. Maybe that’s the problem?
Hm. Yeah it’s probably that. I DLed it because of my friends server. I’ll delete the THD from the addon. Thank you very much.
As soon as I can find the name of the folder